×

zbMATH — the first resource for mathematics

A characteristic property of spheres. (English) Zbl 0107.15603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D. Alexandrov,Uniquess theorems for the surfaces in the large V. Vestnik Leningrad Univ. 1958.
[2] – –, The same VI. Ibidem, 1959.
[3] – –, The same II. Ibidem, 1957, N. 7.
[4] A. D. Alexandrov,Investigations on maximum priuciple I, Izvestia Vysshih Uchebnyh zavedeniy, Math., 1958, N. 5.
[5] – –, The same V. Ibidem, 1960, N. 5.
[6] H. Hopf,Über Flächen mit einer Relation zwischen den Hauptkrümmungen, Math. Nachrichten, v. 4, 1951. · Zbl 0042.15703
[7] H. Hopf und K. Voss,Ein Satz aus der Flächenthorie im Grossen, « Arch. d. Math. », v. 3, 1943.
[8] C. Miranda,Equazioni alle derivate parziali di tipo ellittico, 1955, Chpt. 1. · Zbl 0065.08503
[9] Voss, K., Einige differentialgeometrische Kongruenzsätze für geschlossene Flächen und Hyperflächen, Math. Annalen, 131, 180-218 (1956) · Zbl 0073.38401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.